# SDR RU3A201514014020

- Difficulty date: October 14, 2015
- Submitted: October 19, 2015
- Operation: Air carrier
- Aircraft: N58
- Make and model: Lear 60LEAR
- Aircraft serial: 057
- Aircraft time: 9,827 hours, 4,690 cycles
- Engine: Pwa PW305
- System (JASC): 7530 · Compressor Bleed Control
- Part: Gasket
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED AIR LT & RT ILLUMINATED.  EXTINGUISHED AFTER FOLLOWING ABNORMAL CHECKLIST.  ACFT HAD NOT FLOWN FOR SEVERAL MONTHS.  REPLACED LEAKING SOV GASKET.
